CSpace

Browse/Search Results:  1-4 of 4 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
CAUCHY PROBLEM FOR THE ONE-DIMENSIONAL COMPRESSIBLE NAVIER-STOKES EQUATIONS 期刊论文
Acta Mathematica Scientia, 2012, 卷号: 32, 期号: 1, 页码: 315
Authors:  Lian Ruxu;  Liu Jian;  Li Hailiang;  Xiao Ling
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
COMPRESSIBLE NON-ISENTROPIC BIPOLAR NAVIER-STOKES-POISSON SYSTEM IN R-3 期刊论文
ACTA MATHEMATICA SCIENTIA, 2011, 卷号: 31, 期号: 6, 页码: 2169-2194
Authors:  Hsiao Ling;  Li Hailiang;  Yang Tong;  Zou Chen
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Non-isentropic bipolar Navier-Stokes-Poisson system  optimal time decay rate  
COMPRESSIBLE NAVIER-STOKES-POISSON EQUATIONS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2010, 卷号: 30, 期号: 6, 页码: 1937-1948
Authors:  Hsiao Ling;  Li Hailiang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Navier-Stokes-Poisson system  optimal time decay rates  
THE WELL-POSEDNESS AND ASYMPTOTICS OF MULTI-DIMENSIONAL QUANTUM HYDRODYNAMICS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 3, 页码: 552-568
Authors:  Hsiao Ling;  Li Hailiang
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
quantum hydrodynamics  well-posedness  longtime behavior  small scale limit